# SDR 9607602286

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Failed
- Location: Nr 2 Le Flap
- Part time: 32,946 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, NR 2 LEADING EDGE FLAP INDICATED DOWN WITH FLAP HANDLE IN THE UP POSITION.  AIRCRAFT HAD A 5 DEGREE ROLL ATTITUDE AT 2 DEGREES OF FLAPS.  DUMPED FUEL, RETURNED TO MSP, AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 LEADING EDGE FLAP ACTUATOR.  ACCOMPLISHED OPERATIONAL CHECK OF LEADING EDGE FLAPS AND SLAT SYSTEM.  CHECKED OK.
